Meromorphic solutions of first-order differential equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1087-1089
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a27,
author = {V. D. Mokhon'ko and A. E. Gorbachevskii},
title = {Meromorphic solutions of first-order differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1087--1089},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a27/}
}
V. D. Mokhon'ko; A. E. Gorbachevskii. Meromorphic solutions of first-order differential equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1087-1089. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a27/